Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sgewas

Member
  • Posts

    4
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Thanks everyone. The burn is almost at the point where I want to wash it off, but I will keep at it. BTW I used my Clarins lotion this morning and I didn't have any burning. Really not sure if the product is ok to use with the bp, but I liked that it didn't burn. I will try the Olay again tonight.
  2. I've been doing the regimen for 4 days. I'm using OTC products. Every time I put on the Olay moisturizer my skin burns. I would expect more burning from the BP versus the moisturizer. Did or is any one else experiencing this?
  3. I understand what you are saying. I thought the risks where worth it too, but it wasn't for me. Just wanted to remind people of the damage it causes even if you don't see it right away. It's never too late to stop taking it, although you can't reverse the damage that has already been done. My next step is to try the regimen but I'm also considering Traditional Chinese Medicine. Most people don't think of eastern medicine for treatment, but after my experience I wish I had tried it before jumpi
  4. Let's start with my decision to try it. My grandfather has acne. My uncle has acne. My mother has acne. My siblings have acne. Obviously my acne is largely hereditary. After all the other medications and knowing the risks of Accutane, I thought I should give it a try because maybe it will help my entire family. Like most of you I was excited. I started in Nov. 2008 and ended April 2009 and had no problems while I took it. Doc recommended Aquaphor Healing Ointment by Eucerin for my lips, and I s
×